MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.3 ML, 15 DROP ADMIN SET W/ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 100" (254 CM) APPX 12.3 ML, 15 DROP ADMIN SET W/ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B30010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a 100" (254 cm) appx 12.3 ml, 15 drop admin set w/rotating luer and it was reported that when the bag was spiked, it was leaking.This is happening usually within 10 minutes of infusion; this is being utilized for the neuro cases.This product is used with a pressure bag.The leaking is coming directly from where the bag is spiked.There was patient involvement, and no patient harm.
 
Additional Manufacturer Narrative
One photo was shared by customer, where drops of water are observed in many locations, in the filter vent cap, at the spike, at the top of an unknown set.No additional damage or anomalies were observed.Complaint of leaks can be confirmed based on the photo shared by customer.However, without the returned of the used sample, a comprehensive and probable cause of failure investigation cannot be performed and cannot be determined.The device history record was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
100" (254 CM) APPX 12.3 ML, 15 DROP ADMIN SET W/ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24386496
Report Number9617594-2026-00158
Device Sequence Number10208389
Product Code FMG
UDI-Device Identifier00887709003934
UDI-Public(01)00887709003934(17)300801(10)14526196
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30010
Device Lot Number14526196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1000 HEPARIN SODIUM, UNK MFR; UNSPECIFIED PRESSURE BAG, UNK MFR
Patient SexUnknown